# SDR SWIA2018022144317

- Difficulty date: January 5, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO DENTS BETWEEN BS 605 AND 621,  STRINGERS 19L AND 20L.  REPAIRED THE SKIN IAW REO.
